Sign in
A splitting theorem for the Seiberg-Witten invariant of a homology S1× S3
Journal article   Peer reviewed

A splitting theorem for the Seiberg-Witten invariant of a homology S1× S3

Jianfeng Lin, Daniel Ruberman and Nikolai Saveliev
Geometry & topology, Vol.22(5), pp.2865-2942
2018-06-01

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
Citation topics
9 Mathematics
9.28 Pure Maths
9.28.500 Knots
Web Of Science research areas
Mathematics
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details